# SDR 2001UALA02200

- Difficulty date: November 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 37,831 hours, 14,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT ON A STRINGER STATION 620 STRINGER 16L.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW STRINGER AND INSTALLED EXTERNAL DOUBLER ON FUSELAGE.
